# SDR DALA2016102707750

- Difficulty date: December 17, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 48,504 hours, 15,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR HAS TWO AREAS OF CORROSION AROUND ATTACH HOLES OF LOWER INTERIOR CHANNEL FITTING.  REMOVED CORROSION IAW 52-20-01, FOUND CRACKED , REMOVED AND REPLACED THE CHANNEL SRM .
